# SDR ASAA2023061543584

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 7,874 hours, 2,409 cycles
- System (JASC): 4990 · APU Oil System
- Part: Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TSR714484 FOUND APU DIFF PRESS/ INDICATOR BUTTON POPPED. GROUNDED - YES. REPLACED LUBE FILTER ELEMENT AND APU OIL FILTER INDICATOR REF B737-9 AMM 49-91-12 AND AMM 49-91-13 LEAK CHECK GOOD, NO FAULTS NOTED DURING GROUND VERIFICATION.
